# SDR ASAA0480216

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99328162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER COMPARTMENT FLOOR PANEL AT STATION 1117-1174 RIGHT DELAMINATED AND INSERTS CORRODED.  FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
